# SDR QXEA2022010300002

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,829 hours, 36,146 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHT STRIP DETACHED BY FORWARD BAGGAGE COMPARTMENT. REMOVED FROM SERVICE. RESECURED FWD FLOOR LIGHT STRIP REF Q400 AMM 33-51-16-400-801. AIRCRAFT RETURNED TO SERVICE.
